# SDR YENA20131106227

- Difficulty date: November 6, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 52,007 hours, 19,302 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND ROW 1 ACFT LT EMERGENCY PATH LIGHT INOPERATIVE.  R & R EMERGENCY PATH HARNESS AT ROW 1 ACFT LT AMM 33-51-00.
